# SDR WX0A2023050331760

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 51,833 hours, 32,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2644
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MID RH EMERGENCY BATTERY (12WL) FAILED EMER BATTERY TEST, REQS R/R. / NO BATTERIES IN STOCK. R/R EPSU AND BATTERY ASSY W/REF TO AMM 33-51-38-400-001-A. ALL OPS OK."
